# SDR AALA20110204TUL03

- Difficulty date: February 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 41,048 hours, 5,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 25G EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR 25G EMERGENCY LIGHT.  OPS CHECK NORMAL.
